Severe bronchospasm following the use of atracurium in children

@article{Woods1985SevereBF,
  title={Severe bronchospasm following the use of atracurium in children},
  author={I. Woods and P. Morris and G. Meakin},
  journal={Anaesthesia},
  year={1985},
  volume={40}
}
  • I. Woods, P. Morris, G. Meakin
  • Published 1985
  • Medicine
  • Anaesthesia
  • 12 Citations

    Topics from this paper.

    Anaphylactic reactions during induction of anaesthesia using rocuronium for muscle relaxation: A report including 3 cases
    • 110
    Atracurium and anaphylaxis
    • 2
    Consequences of wasp stings
    • 2
    Genetic susceptibility to atracurium-induced bronchoconstriction.
    • R. Levitt, S. Ewart
    • Medicine
    • American journal of respiratory and critical care medicine
    • 1995
    • 16

    References

    SHOWING 1-2 OF 2 REFERENCES
    Bronchospasm following the use of atracurium
    • 19
    Local reaction following atracurium
    • 13